# SDR AU000115

- Difficulty date: April 5, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Piper PA-38-112
- Engine: Lyc O235L2C
- Propeller: Snsnch 72CK
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bolt
- Part number: AN717A
- Condition: Cracked
- Location: Main Landing Gea
- Component: Main Landing Gea
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LEFT LANDING GEAR INBOARD ATTACHMENT BOLT FAILED.  LEFT LANDING GEAR COLLAPSED.
